MathSciNet Relay Station
MathSciNet bibliographic data
MR2204044 12E30 (12J15 19C99 20E18)
Efrat, Ido A generalization of Marshall's equivalence relation. Trans. Amer. Math. Soc. 358 (2006), no. 6, 2561–2577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement